MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY 100; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY 100; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1054655B
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information that a trilogy 100 ventilator device was returned to a third-party service center for service.There was no allegation of harm or injury reported.The device was not reported to be in patient use.During the evaluation, the service technician observed a test low flow o2 failure.No documentation of a replaced component to address the issue.Additionally, the internal battery, capacitor, battery fan, exhaust fan assembly, stirring fan, 43 micron filter, and pollen filter were replaced to prevent failure.The detachable battery pack and internal battery were not replaced due to a long-term delay in the arrival of replacement parts but will be replaced.
 
Additional Manufacturer Narrative
The device mentioned in this complaint has exceeded its useful life per the applicable ifu.The reported failure of test low flow o2 is accommodated in the product risk management file as being linked to hazard with description patient exposure to function / deterioration of function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.

Brand Name
TRILOGY 100
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key25537686
Report Number2518422-2026-023152
Device Sequence Number9395103
Product Code CBK
UDI-Device Identifier00606959052345
UDI-Public(01)00606959052345
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K083526
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation 505
Type of Report Initial
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1054655B
Device Catalogue Number1054655B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2026
Initial Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/02/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown